MAUDE Adverse Event Report: EBI, LLC. SPF PLUS-MINI (60 ¿A/M); SPF-PLUS 60/M, SPINAL FUSION STIMULATOR

EBI, LLC. SPF PLUS-MINI (60 ¿A/M); SPF-PLUS 60/M, SPINAL FUSION STIMULATOR
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
 
Event or Problem Description
It was reported by the sales rep that approximately 2 weeks after undergoing surgery for cervical fusion and having an spf bone stimulator implanted, the patient¿s surgeon stated that she had an infection, at her follow up appointment.The surgeon was aware of a previous recall involving the spf product and was concerned that the device might have caused the infection.The surgeon scheduled the patient for surgery a day later to explant the device.Following the surgery, the sales rep further reported that there was no bacterial infection, and the physician seems to believe that the patient had a reaction to the stimulator.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected and additional information.Complaint sample was evaluated and the reported event was not confirmed.Review of operative notes did not confirm the complaint.Reported condition was not verifiable after the investigation associated with infection.Further review of the manufacturing process and sterilization process found the final cleaning of the unit was performed on march 7, 2019.The bioburden reduction control was performed on march 8, 2019 and sterilized on march 11, 2019.The unit expiration date was january 24, 2021.The implantable dhr indicates that product meets the zimmer biomet specification and no abnormal condition was reported.No abnormal condition could be identified during the investigation and device evaluation that could be considered causal factor for the reported condition.Dhr was reviewed and no discrepancies relevant to the reported event were found.The device analysis indicated that the device met specification.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Updated: b4- date of this report added.D4- serial no.Added.E1- reporter address and fax number added.G3- report source added.G4- date received by manufacturer added.G7- type of report added.H2- type of follow-up added.H3- device evaluated by manufacturer added.H4- device manufacturer date added.H6 method code updated to 10-testing of actual/ suspected device.H6 method code updated to 3331- analysis of production records.H6 results code updated to 213- no device problem found.H6 conclusions code updated to 4310- cause cannot be traced to device.Corrected: e1- reporter name and phone number corrected.E2- health professional corrected.E3- occupation corrected.
 
Event or Problem Description

Brand Name
SPF PLUS-MINI (60 ¿A/M)
Common Device Name
SPF-PLUS 60/M, SPINAL FUSION STIMULATOR
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key8705747
Report Number0002242816-2019-00018
Device Sequence Number2073454
Product Code LOE
UDI-Device Identifier00812301020126
UDI-Public00812301020126
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P850035/S033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number10-1398M
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDICAL PRODUCT: ASTURA BRIDALVEIL SYSTEM.
Outcome Attributed to Adverse Event Required Intervention;